Jump to content
Ann22

Ann22: Tapering off Trintellix

Recommended Posts

Ann22
Posted (edited)

Hello!

 

About two months ago I have stopped taking Celexa (20mg) and Wellbutrin (150XR) and started Trintellix (5mg).  For the first week, it was like a miracle. I was super clear and felt really balanced (not manic or just "better") then the itching started. If I don't take an antihistamine it is unbearable, but I really wanted this relief to continue so I figured it was a small price to pay.  Unfortunately, over the last month I have developed vision and stomach issues, agitation, pain, swelling and numbness in my hands, arms, feet, major muscle spasms and a general feeling of discomfort. These symptoms come and go.  

 

Over the past 2 years I've become involved in different therapies and modalities of healing for PTSD and the myriad of issues that it causes.  Because of the healing I've experienced and the support I currently have,  I believe it's a good time to try tapering off the Trintellix and giving my brain a chance to reboot and see how it goes.  Since I'm already on the smallest dosage, 5 mg, I was hoping to get some advice on making my own liquid dosage and how best to proceed. 

 

Thank you! 

 

Diagnosed w/ Early Childhood PTSD, Major Depressive Disorder

Medicated with a variety of AD meds off and on for 42 years

 

Edited by ChessieCat
added spacing

Share this post


Link to post
Shep

Hi, Ann.

 

Welcome to Surviving Antidepressants.

 

It's possible that the Trintellix at 5 mg may not be enough to cover the Celexa and Wellbutrin cold turkey withdrawal symptoms from two months ago. Celexa is a SSRI (affects serotonin) and Wellbutrin is a NDRI (affects norepinephrine and dopamine). Trintellix is an SSRI. 

 

As you continue to post and provide information, we can help you set up a game plan for how to proceed. 

 

Some helpful links:

 

How psychiatric drugs remodel your brain

 

Why taper by 10% of my dosage?

 

Healing from antidepressants. Patterns of recovery video (4 minutes)

 

The Windows and Waves Pattern of Stabilization

 

What is withdrawal syndrome? 

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 

Please use this thread list your symptoms and ask questions. 

 

Share this post


Link to post
Altostrata

Welcome, Ann.

 

Where did the itching start? Do you have any spots? Where are you itching now?

 

What time of day do you take Trintellix? Are any of the symptoms better or worse at any particular time of day? Are you taking any other drugs? What antihistamine do you take, how often?

 

Please keep daily notes on paper about your symptoms, when you take your drugs, and their dosages.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.